I took an oxycodone tablet today (10-325) and while working up a good sweat in the garage I suddenly became extremely dizzy. I take a minimal amount of this medication to relieve severe pain. I allow myself only one a day. I was shocked at how quickly and seriously dizzy I became and was wondering if it was related to the severe perspiration I was experiencing at the time. No chest pain ot anything. Once I sat down on a cool room I immediately returned to normal. I would appreciate any feedback as the experience really shook me up. Thank you.
This can be an effect. It's hitting your system pretty fast within 10 minutes of taking it so with adrenalin pumping it's totally possible. It has happened to me. Especially if I'm tired anyway, or haven't eaten in awhile.
Sometimes I take half of one at a time so I don't get that rush from it. Like half every 6 hours. It lasts better too, Seems to lessen that roller coaster effect.
You might try boosting your electrolytes too by drinking Gatorade.
Watch yourself with taking oxycodone and becoming overheated as well. For some users the OxyContin already elevated the heart rate and then coupled with heat and exertion, you can experience some dizziness, etc. also prior poster is spot on with hydration (which you need to be drinking lots of fluids anyway on any opioid as constipation can get to be an issue).
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Sep 2009 • 1 answer
Updated 15 May 2014 • 2 answers
Updated 1 Jan 2015 • 2 answers
Updated 26 Mar 2017 • 2 answers
Updated 30 Nov 2018 • 1 answer